# SDR CALA2019012100130

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 78,462 hours, 30,548 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D53370622200
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD HINGE FWD LUG FWD FACE IS FRETTING ON LCQ REF 9 294329 AD 2015-02-14. REMOVED & REPLACED RT MLG FWD HINGE FTG IAW SRM 51-42-11 PARA 2F4C PGS 19 & 20 AT LCQ ON HANGAR NR 9294329.
